# SDR ASAA2013071095542

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 21,015 hours, 6,597 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11808
- Condition: Failed
- Location: A/C Pack
- Part time: 14,470 hours, 4,504 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT COOL AFT CABIN - NO LIGHTS ILLUMINATED.  AFT SUPPLY DUCT STAYS AT 28 DEGREES C, AFT CABIN TEMP ( PASS CAB) INDICATES 32 DEGREES C.  MX CONTROL TROUBLESHOOT INFLIGHT WAS UNSUCCESSFUL.  ACFT GROUNDED.  CONFIRMED PROBLEM.  RAN VERIFY TEST ON NR 1 ZONE TEMP CONTROLLER - FAULTS AFT PAX CABIN TRIM VALVE.  REPLACED NR 1 ZONE TEMP CONTROL VALVE REF MM 21-61-21.  AFT CABIN TRIM VALVE, OPS NORMAL, REF MM 21-61-21.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
